# SDR DL75E091583

- Difficulty date: October 3, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 41,682 hours, 13,782 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 637461
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

A/C ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION MTC FOUND SPEED BRAKE ARMING AND DETENT SWITCH BAD.  REPLACING SAME, ALSO FOUND BROKEN WIRE IN PEDESTAL REPAIRED SAME.
